Heavy Snow, Bay
- When
- February 9, 4:00 PM EST to February 10, 4:00 AM EST
- Where
- Bay forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.721, -83.942 (the zone’s center; the record gives no point)
A strong low pressure system passing through the Ohio River Valley dropped the largest snowfall totals of the season across southeast Michigan. Most locations received between 5-10 inches with the highest amounts observed along the Ohio border, and in between Flint and Saginaw, where up to a foot was reported.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A strong low pressure system passing through the Ohio River Valley dropped the largest snowfall totals of the season across southeast Michigan. Most locations received between 5-10 inches with the highest amounts observed along the Ohio border, and in between Flint and Saginaw, where up to a foot was reported. Strong winds, gusting between 20 and 30 mph at the tail end of the storm produced blowing snow which caused some large drifts to form.
Here are some of the higher snowfall reports:|Saginaw, 12.4 inches|Burt, 10.5 inches|Samaria, 10.0 inches|Ann Arbor, 9.4 inches|Flint, 9.4 inches|Tipton, 9.0 inches|Owosso 8.9 inches|Adrian, 8.6 inches|Monroe, 8.3 inches|Capac, 8.0 inches|South Lyon, 8.0 inches|Howell, 7.9 inches|Bay City, 7.5 inches|Royal Oak, 7.5 inches|Lapeer, 7.0 inches|Livonia, 7.0 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Feb 9, 12:42 PM EST, 3 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1242 PM EST TUE FEB 9 2010
.AVIATION...
IFR CONDITIONS WILL PREVAIL AT ALL TAF SITES WITH BRIEF DROPS INTO
LIFR THIS AFTERNOON AS A WINTER STORM CONTINUES TO BRING SNOW TO THE
REGION. LIGHT SNOW WILL INCREASE IN INTENSITY THIS EVENING AND
THROUGH THE NIGHT AS THE STORM TRACKS THROUGH THE OHIO VALLEY. MORE
PERSISTENT LIFR CONDITIONS WILL AFFECT THE DETROIT/PONTIAC AREAS
OVERNIGHT FROM ABOUT 00Z-06Z. WEDNESDAY MORNING THE SNOW WILL TAPER
OFF BUT WINDS THEN BECOME THE BIGGER ISSUE GUSTING UP TO AROUND
25KTS. THIS IS IN RESPONSE TO THE LOW DEEPENING TO OUR SOUTH.
BLOWING SNOW WILL BE A CONCERN WITH THESE HIGHER WIND SPEEDS.
&&
.PREV DISCUSSION...ISSUED 416 AM EST TUE FEB 9 2010
SHORT TERM...TODAY THROUGH WEDNESDAY
WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES REMAIN IN EFFECT
FROM TUESDAY INTO WEDNESDAY MORNING. PLEASE SEE THE WINTER STORM
WARNING/WINTER WEATHER ADVISORY /WSWDTX/ FOR EXACT TIMES AND
ACCUMULATIONS.
THE DEVELOPING WINTER STORM IS ON OUR DOORSTEP AT THIS POINT WITH AN
INVERTED SURFACE TROUGH EXTENDING FROM THE LOWER MISSISSIPPI VALLEY
TO WEST OF LAKE MICHIGAN. THIS LOW PRESSURE SYSTEM WILL DEEPEN AS IT
LIFTS TO CENTRAL OHIO BY 00Z AHEAD OF THE LEADING SHORTWAVE TRACKING
FROM ARKANSAS TO THE OHIO VALLEY. AS WE PROGRESS THROUGH THE
NIGHT...THE UPPER LOW APPROACHING MISSOURI WILL SWING EASTWARD
ACROSS THE OHIO VALLEY. THE SURFACE LOW WILL OCCLUDE OVER NORTHEAST
OHIO BEFORE GETTING ABSORBED BY A MUCH STRONGER LOW PRESSURE SYSTEM
DEVELOPING ALONG THE MID-ATLANTIC COAST. THE 00Z MODELS ARE
CONSISTENT WITH THE 12Z NWP PACKAGE IN KEEPING THE UPPER LOW 100
MILES OR MORE FURTHER SOUTH THAN PREVIOUSLY ADVERTISED OVER THE LAST
2-3 DAYS. IMPLICATIONS OF THE FURTHER SOUTH TRACK ARE THAT THE
STRONGEST LARGE SCALE FORCING IS FOCUSED FROM THE APPALACHIANS TO
THE EAST COAST...INSTEAD OF PIVOTING NORTH INTO SOUTHEAST MICHIGAN.
AS A RESULT...THIS SNOWSTORM WILL BE CHARACTERIZED BY A PROLONGED
PERIOD OF MODERATE LIFT AND SNOWFALL INTENSITIES.
THE 00Z DTX SOUNDING SHOWED A DRY LAYER BELOW 700MB. SINCE THEN
REGIONAL RADARS HAVE STARTED TO FILL IN...INDICATING THAT CLOUDS
ARE LOWERING AND THE ATMOSPHERE IS MOISTENING. OBSERVATIONS NEAR
LAKE HURON ALSO SHOW A STRATUS DECK COMING IN OFF THE LAKE UNDER
NORTHEASTERLY FLOW. DESPITE THE DRY AIR IN PLACE...SNOW IS EXPECTED
TO RAPIDLY EXPAND NORTHWARD INTO THE AREA REACHING LENAWEE/MONROE
COUNTIES BY 7AM...THE M-59 CORRIDOR BY 11 AM...THEN EXPANDING
THROUGH THE THUMB THIS AFTERNOON. ISENTROPIC ASCENT INCREASES THIS
MORNING AND CONTINUES THROUGH THE DURATION OF THE EVENT AS THE
TROWAL AXIS LIFTS NORTH OVER LAKE ERIE. A MID-LEVEL DEFORMATION
AXIS ALSO SETS UP FROM THIS AFTERNOON INTO THIS EVENING WITH
MODELS IN AGREEMENT PLACING THIS FEATURE NEAR THE I-69 CORRIDOR.
AT LEAST 2 G/KG SPECIFIC HUMIDITY IS AVAILABLE UP TO ABOUT 750MB
FROM 18Z-06Z BEFORE GRADUALLY TAPERING OFF FROM NORTH TO SOUTH.
MODEL QPF RANGES FROM .70 NEAR THE OHIO BORDER TO .35 IN
MIDLAND/BAY COUNTIES. WITH THAT IN MIND AND MODELS SHOWING SNOW
RATIOS BETWEEN 12:1 TO 15:1...THE FORECAST CONTINUES TO CALL FOR
WIDESPREAD ACCUMULATIONS OF 5 TO 9 INCHES IN THE WARNING AND 3 TO
6 INCHES IN THE ADVISORY. A FEW LOCALLY HIGHER AMOUNTS REMAIN
POSSIBLE...MAINLY WITHIN THE WARNING AREA.
WE CONTINUE TO RELY ON LAKE ENHANCEMENT TO ACHIEVE THE FORECASTED
ACCUMULATIONS IN THE THUMB REGION. NAM 12 SHOWS TWO FAVORED AREAS OF
CONVERGENCE SETTING UP DOWNWIND OF LAKE HURON...ONE EXTENDING FROM
OSCODA SOUTH TO CASEVILLE ON THE WEST SIDE OF THE THUMB...AND THE
OTHER ON THE EAST SIDE OF THE THUMB FROM RICHMONDVILLE SOUTH TO
LAKEPORT. ALTHOUGH LAKE INSTABILITY IS MARGINAL WITH EQUILIBRIUM
LEVELS ONLY REACHING ABOUT 4000 FEET AFTER MIDNIGHT...EXPECT THIS TO
PROVIDE ENOUGH ENHANCEMENT TO SEE A BOOST IN SNOW SHOWERS AND
PROVIDE GENERALLY 1 TO 3 INCHES MORE THAN WHAT THE SYNOPTIC SYSTEM
WOULD ACCOUNT FOR. MODEL QPF IS THE LOWEST ALONG THE TIP OF THE
THUMB WITH ONLY ABOUT A QUARTER INCH OF LIQUID...BUT MODELS NEVER
HANDLE LAKE EFFECT QPF VERY WELL. WE WILL HAVE TO MONITOR THE THUMB
REGION CAREFULLY AND MAY NEED TO LOWER THE SNOW FORECAST IF LAKE
ENHANCEMENT DOES NOT MATERIALIZE. CONFIDENCE IN THE FORECAST IS
LOWEST IN THIS REGION. THESE SNOW SHOWERS ARE EXPECTED TO CONTINUE
THROUGH WEDNESDAY MORNING BEFORE BECOMING LIGHT DURING THE AFTERNOON
AS DRIER AIR PUSHES SOUTH ACROSS LAKE HURON.
BLOWING SNOW DOES BECOME A CONCERN FROM LATE TUESDAY NIGHT INTO
WEDNESDAY AS WINDS INCREASE BEHIND THE DEPARTING SYSTEM. NORTH TO
NORTHWESTERLY SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH
CAN BE EXPECTED FOR MUCH OF THE DAY ON WEDNESDAY. THE BLOWING SNOW
MAY CAUSE SOME DRIFTING AND ALSO MAKE IT HARDER TO KEEP EAST-WEST
ORIENTED ROADS WITH GOOD EXPOSURE CLEAR OF SNOW.
LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
WEAK UPPER TROUGHING WILL REMAIN IN PLACE IN THE WAKE OF THE WINTER
STORM FOR WEDNESDAY NIGHT/THURSDAY. AIR MASS WILL SEE A RAPID
REDUCTION IN MOISTURE DEPTH DURING THIS TIME...BUT A RESIDUAL
SATURATED LAYER LOCATED COINCIDENT WITH THE BETTER DENDRITE GROWTH
REGION WILL SUPPORT SOME ADDITIONAL LIGHT SNOW SHOWERS/FLURRIES
DURING THIS TIME. WEAK SURFACE HIGH PRESSURE WILL THEN NOSE INTO
THE GREAT LAKES FOR FRIDAY UNDER WEAK CONFLUENT UPPER LEVEL
NORTHWEST FLOW. PATTERN THROUGH THE END OF THE WEEK SUPPORTS
CONTINUED BELOW NORMAL TEMPERATURES WITH THE OPPORTUNITY FOR SOME
GOOD RADIATIONAL COOLING GIVEN THE FRESH SNOWPACK AND DIMINISHING
WIND FIELD/CLEARING SKIES.
FLOW WILL MAINTAIN A PREDOMINANT NORTHWESTERLY COMPONENT INTO NEXT
WEEKEND AS THE DEPARTING WINTER STORM SETTLES ACROSS THE CANADIAN
MARITIMES WITH THE PERIPHERY EXTENDING WESTWARD INTO THE NORTHEAST
CONUS. AT LEAST ONE SHORTWAVE EMBEDDED WITHIN THE FLOW WILL DROP
SOUTHEAST EITHER ACROSS OR JUST SOUTH OF THE REGION OVER THE
WEEKEND. THE ASSOCIATED WEAK FORCING WOULD BRING A LOW END CHANCE
FOR SNOW...ALTHOUGH POOR MODEL CONSENSUS ON TIMING/PLACEMENT/
STRENGTH OF THIS WAVE WILL DICTATE THAT FEW CHANGES BE MADE DURING
THIS TIME FRAME. A DEEPER NORTHERLY FLOW LOOKS TO EVOLVE IN THE
WAKE OF THIS SYSTEM FOR EARLY NEXT WEEK AS THE MEAN NORTHEAST TROUGH
AMPLIFIES WHILE BUILDING SOUTHWEST. THIS PATTERN WILL ENSURE COLDER
TEMPERATURES REMAIN IN PLACE WHILE BRINGING AN INCREASING CHANCE OF
SNOW.
MARINE...
A DEEPENING LOW PRESSURE SYSTEM LIFTING ACROSS THE OHIO VALLEY
WILL BRING INCREASING NORTHERLY WINDS THROUGH WEDNESDAY. GUSTS WILL
REACH GALE FORCE AT TIMES ACROSS LAKE HURON TONIGHT AND WEDNESDAY.
NORTHWEST WINDS WILL GRADUALLY DIMINISH WEDNESDAY NIGHT AND THURSDAY
AS THE LOW PULLS EAST AND HIGH PRESSURE SLOWLY BUILDS TOWARD THE
WESTERN GREAT LAKES. PREVAILING NORTHWEST FLOW WILL HOLD IN THE
10-15 KNOT RANGE INTO NEXT WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ060-MIZ061-MIZ068-MIZ069-MIZ070-MIZ075-
MIZ076-MIZ082-MIZ083...UNTIL 10 AM WEDNESDAY.
WINTER STORM WARNING...MIZ055-MIZ062-MIZ063...UNTIL 1 PM WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ047-MIZ048-MIZ053...UNTIL 7 AM
WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ049-MIZ054...FROM 4 PM TUESDAY TO 1 PM
WEDNESDAY.
LAKE HURON...
GALE WARNING...LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-LHZ443-
LHZ462-LHZ463-LHZ464...FROM 7 PM TUESDAY TO 7 PM WEDNESDAY.
LAKE ST CLAIR...
WINTER STORM WARNING...LCZ423...UNTIL 10 AM WEDNESDAY.
BRISK WIND ADVISORY...FROM 4 PM TUESDAY TO 4 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
BRISK WIND ADVISORY...FROM 4 PM TUESDAY TO 4 PM WEDNESDAY.
&&
AVIATION.....DRK
SHORT TERM...KEC
LONG TERM....MR
MARINE.......MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1212 AM EST TUE FEB 9 2010 MIZ055-060>063-068>070-075-076-082-083-101030- SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1212 AM EST TUE FEB 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANILAC COUNTY ALONG WITH PORTIONS OF SOUTHEAST MICHIGAN ALONG AND SOUTH OF THE I-69 CORRIDOR. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WARNING REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST MICHIGAN THROUGH WEDNESDAY MORNING. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. MIZ047>049-053-054-101030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA- 1212 AM EST TUE FEB 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAGINAW VALLEY AND PORTIONS OF THE THUMB REGION OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FROM TUESDAY AFTERNOON INTO WEDNESDAY. PLEASE SEE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF THE THUMB THROUGH WEDNESDAY MORNING. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /WSWDTX/ FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW ACCUMULATION WOULD BE GREATLY APPRECIATED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-101030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1212 AM EST TUE FEB 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARNING HAS BEEN ISSUED FOR LAKE HURON SOUTH OF PRESQUE ISLE FOR TONIGHT. A BRISK WIND ADVISORY HAS ALSO BEEN ISSUED FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. PLEASE SEE THE LATEST MARINE PRODUCTS /GLFLH/.../GLFSC/.../NSHDTX/ AND /MWWDTX/ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE WARNINGS AND BRISK WIND ADVISORIES CONTINUE THROUGH THE DAY ON WEDNESDAY. PLEASE SEE THE LATEST MARINE PRODUCTS /GLFLH/.../GLFSC/.../NSHDTX/ AND /MWWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
140 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW FLINT 43.02N 83.69W
02/09/2010 M2.8 INCH GENESEE MI CO-OP OBSERVER
6 HOUR TOTAL
0100 PM SNOW GARDEN CITY 42.33N 83.33W
02/09/2010 M2.0 INCH WAYNE MI TRAINED SPOTTER
6 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
226 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM SNOW SAGINAW 43.42N 83.95W
02/09/2010 M1.9 INCH SAGINAW MI CO-OP OBSERVER
6 HOUR TOTAL
0210 PM SNOW CARLAND 43.06N 84.30W
02/09/2010 M1.5 INCH SHIAWASSEE MI TRAINED SPOTTER
6 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
250 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM SNOW BLISSFIELD 41.83N 83.86W
02/09/2010 M3.0 INCH LENAWEE MI CO-OP OBSERVER
8 HOUR TOTAL
0235 PM SNOW 2 SSW SAGINAW 43.39N 83.96W
02/09/2010 M2.8 INCH SAGINAW MI TRAINED SPOTTER
6 HOUR TOTAL
0245 PM SNOW HUDSON 41.86N 84.35W
02/09/2010 M3.7 INCH LENAWEE MI CO-OP OBSERVER
8 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
300 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM SNOW LAKE ORION 42.78N 83.24W
02/09/2010 M2.5 INCH OAKLAND MI TRAINED SPOTTER
7 HOUR TOTAL
0255 PM SNOW YPSILANTI 42.24N 83.62W
02/09/2010 M2.0 INCH WASHTENAW MI TRAINED SPOTTER
8 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
307 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM SNOW ANN ARBOR 42.28N 83.73W
02/09/2010 M2.0 INCH WASHTENAW MI TRAINED SPOTTER
1250 PM SNOW FARMINGTON HILLS 42.49N 83.38W
02/09/2010 M1.0 INCH OAKLAND MI TRAINED SPOTTER
0100 PM SNOW GARDEN CITY 42.33N 83.33W
02/09/2010 M2.0 INCH WAYNE MI TRAINED SPOTTER
6 HOUR TOTAL
0100 PM SNOW FLINT 43.02N 83.69W
02/09/2010 M2.8 INCH GENESEE MI CO-OP OBSERVER
6 HOUR TOTAL
0210 PM SNOW CARLAND 43.06N 84.30W
02/09/2010 M1.5 INCH SHIAWASSEE MI TRAINED SPOTTER
6 HOUR TOTAL
0235 PM SNOW BLISSFIELD 41.83N 83.86W
02/09/2010 M3.0 INCH LENAWEE MI CO-OP OBSERVER
8 HOUR TOTAL
0235 PM SNOW 2 SSW SAGINAW 43.39N 83.96W
02/09/2010 M2.8 INCH SAGINAW MI TRAINED SPOTTER
6 HOUR TOTAL
0245 PM SNOW HUDSON 41.86N 84.35W
02/09/2010 M3.7 INCH LENAWEE MI CO-OP OBSERVER
8 HOUR TOTAL
0255 PM SNOW YPSILANTI 42.24N 83.62W
02/09/2010 M2.0 INCH WASHTENAW MI TRAINED SPOTTER
8 HOUR TOTAL
0255 PM SNOW LAKE ORION 42.78N 83.24W
02/09/2010 M2.5 INCH OAKLAND MI TRAINED SPOTTER
7 HOUR TOTAL
&&
ADODSONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
348 PM EST TUE FEB 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM SNOW SOUTH LYON 42.46N 83.65W
02/09/2010 M2.0 INCH OAKLAND MI TRAINED SPOTTER
9 HOUR TOTAL
0346 PM SNOW PONTIAC 42.65N 83.29W
02/09/2010 M1.5 INCH OAKLAND MI TRAINED SPOTTER
8 HOUR TOTAL
&&
ADODSONThe national radar mosaic for the moment the first event began.
15 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2010Every state in 2010This day in weather historyWarnings in Michigan, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 213955, 213956, 213957, 213958, 213959, 213960, 213961, 213962, 213963, 213964, 213965, 213966, 213967, 213968, 213969.